T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Application of Segawa-Suzuki Spectral Mapping Theorem

( Volume 8 Issue 7,July 2021 ) OPEN ACCESS

Hong Ji, Caishi Wang, Nan Fan


Quantum Bernoulli noises; Spectral mapping theorem; Operators


In this paper, we consider a class of unitary operators associated with the evolution operators of the quantum walk . By using Segawa and Suzuki's spectral mapping theorem, we obtain their spectra.



Paper Statistics:

Total View : 6 | Downloads : 1 | Page No: 33-36 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.